# SDR DALA2016100707101

- Difficulty date: October 6, 2016
- Submitted: October 7, 2016
- Operation: Air carrier
- Aircraft: N899AT
- Make and model: Boeing 717-200
- Aircraft serial: 55049
- Aircraft time: 32,676 hours, 22,085 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 1152
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN CRACKED BS 1152 BETWEEN STR 3L & 4L AT FORMER I/B FASTENER.  HFEC VERIFIED IAW NDTSPM ETHF PROCEDURE 1, 06-10-01 .001. FABRICATED DOUBLER AND FILLER.  REPAIRED IAW SRM 53-02-01 FIG 202.
